Self-consistent integral equation theory for semiflexible chain polyelectrolyte solutions

  • Posted on: 16 September 2014
  • By: yethiraj
TitleSelf-consistent integral equation theory for semiflexible chain polyelectrolyte solutions
Publication TypeJournal Article
Year of Publication2000
AuthorsShew C.Y, Yethiraj A.
JournalJournal of Chemical PhysicsJournal of Chemical Physics
Volume113
Pagination8841-8847
Date PublishedNov
ISBN Number0021-9606
Accession NumberWOS:000165083500052
Short TitleJ. Chem. Phys.